Abelian covers of alternating groups

Daniel Barrantes, Jeremías Ramírez, Nicholas Gill

Research output: Contribution to journalArticlepeer-review

77 Downloads (Pure)

Abstract

Let $G=A_n$, a finite alternating group. We study the commuting graph of $G$ and establish, for all possible values of $n$ barring $13, 14, 17$ and $19$, whether or not the independence number is equal to the clique-covering number.
Original languageUnknown
Pages (from-to)135-150
Number of pages16
JournalArchiv Der Maethematik
Volume107
Issue number2
Early online date7 Jul 2016
DOIs
Publication statusPublished - 31 Aug 2016

Keywords

  • math.GR
  • math.CO
  • 20B30, 05C25
  • finite simple group
  • Alternating group
  • Commuting graph
  • Clique covering number
  • independence number

Cite this